# SDR DALA2017032902554

- Difficulty date: March 24, 2017
- Submitted: March 30, 2017
- Operation: Air carrier
- Aircraft: N971AT
- Make and model: Boeing 717-200
- Aircraft serial: 55032
- Aircraft time: 43,628 hours, 29,301 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 946
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FRAME BS 946 BETWEEN LONGERONS 29 - 30R.  REPAIRED IAW SRM 53-00-06-2R-2, AND 51-32-01.
